# SDR CALA2014022790497

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 52,638 hours, 12,906 cycles
- Engine: Pwa PW4052
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Condition: Faulted
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT REVERSER DID NOT DEPLOY ON LANDING.  LT REVERSER ISOLATION VLV EICAS SHOWED WHEN REVERSE ATTEMPTED.
